# SDR UHLA2014110300759

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,725 hours, 10,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Corroded
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARM/DISARM CABLE CORRODED.  ACCOMPLISHED SB 170-52-0058, R & R L2 DOOR ARM/DISARM CABLE IAW 52-12-40.
